# SDR COMA9630102

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Part number: 523347
- Condition: Defective
- Location: Rt Engine
- Part time: 21,271 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE ITT INDICATED 947 DEGREE DURING TAKEOFF.  REPLACED THE RT ITT INDICATOR.
